# SDR SWAA2023100604540

- Difficulty date: September 26, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 56,771 hours, 34,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT AFT FLANGE REPAIR DOUBLER IS MISSIG LOWER SECTION<[01] UPDATED MEASUREMENTS;[02] MATIERAL VERIFICATION FOR .040IN 2024-T3 CLAD SHEET ATAG: A20832 IAW SRM 53-10-15-2R-4-A00964 (REPAIR 4 - ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER - PERMANENT);[03] VERIFIED STEP 2;[04] CUT; SHAPED; AND DRILLED REPLACEMENT FILLER IAW SRM 53-10-15-2R-4-A00964 (REPAIR 4 - ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER - PERMANENT).;[05] VERIFIED STEP 4;[06] OK TO TREAT AND PRIME;[07] TREATED AND PRIMED REPLACEMENT FILLER IAW SRM 53-10-15-2R-4;[08] VERIFIED ITEM 7 OK TO INSTALL;[09] INSTALLED FABRICATED FILLER/DOUBLER TO REPLACE REPAIR DOUBLER THAT WAS MISSING LOWER SECTION IAW SRM 53-10-15-2R-4;[10] VERIFIED ITEM 9;[11] AUDIT C/W
